Sato Pharmaceutical Stonarini S 18 tablets

Sato Pharmaceutical Stonarini S 18 tablets

  • $25.00
    Unit price per 
Tax included. Shipping 🚚 Worldwide Shipping.

Only 0 left!
Will not ship until

○ Stonalini S has a dual structure consisting of an outer layer that dissolves in the stomach and an inner core that dissolves in the intestine, and has an excellent effect when taken once or twice a day. ○ Datsura extract suppresses nasal discharge and is effective against rhinitis symptoms such as runny nose. ○ A white sugar-coated tablet that is easy to swallow. Check the drug description document with PDF

Ingredients / quantity / usage Ingredients / dose 2 tablets Chlorpheniramine maleate ・ ・ ・ Inner core 6 mg, outer layer 6 mg (suppresses nasal congestion and runny nose due to allergies.) Phenilefurin hydrochloride・ ・ ・ Inner core 6mg, outer layer 6mg (suppresses nasal mucus congestion (where blood spills) and swelling, and relieves nasal congestion.) Datsura extract ・ ・ ・ inner core 12mg, outer layer 12mg (working on parasympathetic nerves, rhinitis As additives, Ca hydrogen phosphate, lactose, hydroxypropyl cellulose, hydroxypropyl starch, hypromellose, Mg stearate, hypromellose phthalate ester, glycerin fatty acid ester, cerac, sucrose, glycerin, Contains talc, polyoxyethylene polyoxypropylene glycol, polyvinyl alcohol (partially saponified), Ca carbonate, titanium oxide, dimethylpolysiloxane, silicon dioxide, povidone, and carnauba wax. Dosage and administration ○ Adults (15 years old and over) ・ ・ ・ 1 tablet at a time, 1-2 times a day ○ Under 15 years old ・ ・ ・ Do not take.
Precautions regarding usage and dosage. (1) Please strictly observe the prescribed usage and dosage. (2) How to take out the tablet As shown in the figure on the right, press the convex part of the PTP sheet containing the tablet strongly with your fingertip to break the aluminum foil on the back side, take it out and drink. (If swallowed as it is by mistake, it may lead to unexpected accidents such as sticking to the esophageal mucosa.) Agent type / shape Sugar-coated tablets

, Heavy head)

Precautions for use Precautions for use 1. Do not use any of the following medicines while taking this drug. Other oral medicines for rhinitis, oral medicines containing antihistamines (cold medicine, antitussive expectorant, vehicle sickness medicine, allergy medicine, etc.), Gastrointestinal analgesics and antispasmodics 2. Do not operate vehicles or machinery after taking this medicine (symptoms such as drowsiness, blurred vision, and abnormal glare may occur.) 3. Please do not use it continuously for a long period of time. The following people, please consult your doctor, pharmacist or registered distributor before taking (1) People who are treated by a doctor. (2) Pregnant women or those who are thought to be pregnant. (3) Elderly people. (4) People who have had allergic symptoms due to drugs. (5) People with the following symptoms. High fever, difficulty urinating (6) Persons who received the following diagnosis. Glaucoma, diabetes, hypothyroidism, heart disease, hypertension 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult a doctor, pharmacist or registered distributor with this document. Related parts: Symptoms Skin: Nausea / redness , Itching Digestive system: Nausea / vomiting, loss of appetite Psychoneurological system: Headache Urinary organs: Difficulty urinating Others: Hot face, abnormal glare In rare cases, the following serious symptoms may occur. In that case, please see a doctor immediately. Name of symptom: Symptom aplastic anemia: Blue bruise, nosebleed, bleeding of toothpaste, fever, pale skin and mucous membrane, tiredness, palpitation, shortness of breath, feeling sick, hematuria, etc. appear. Agranulocytosis: Sudden high fever, chills, sore throat, etc. appear. 3. 3. After taking this medicine, the following symptoms may appear. If such symptoms persist or increase, stop taking this medicine and consult a doctor, pharmacist or registered distributor. Dry mouth, drowsiness , Constipation, blurred vision 4.5 If the symptoms do not improve after taking it for 6 days, stop taking it and consult a doctor, pharmacist or registered distributor with this document. Precautions for storage and handling (1) Store in a cool, dry place out of direct sunlight. (2) Please keep out of reach of children. (3) Replace with another container

JAN: 4987316012377


We Also Recommend